MAUDE Adverse Event Report: K-C AFC MANUFACTURING, S. DE R.L. DE C.V POISE IMPRESSA : PESSARY, VAGINAL : HHW

K-C AFC MANUFACTURING, S. DE R.L. DE C.V POISE IMPRESSA : PESSARY, VAGINAL : HHW
Model Number SIZE 1
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Abnormal Vaginal Discharge (2123); Burning Sensation (2146); Skin Inflammation/ Irritation (4545)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Records demonstrate that quality system procedures were correctly followed and the finished product met all quality release criteria and specifications were within allowable limits prior to release.
 
Event or Problem Description
Consumer reported that during wear the string had come off of her bladder support leaving the device inside her vaginal cavity.A few days later she went to her healthcare provider for removal of the bladder support.Her doctor removed the bladder support and stated she had external and internal irritation.Consumer described the irritation as burning with bloody vaginal discharge.Her doctor prescribed oral antibiotics metronidazole and doxycycline monohydrate and performed diagnostic tests.The doctor stated he thought she had a vaginal infection.Since taking the antibiotics her symptoms improved and she was awaiting a follow up call from her doctor.

Brand Name
POISE IMPRESSA : PESSARY, VAGINAL : HHW
Common Device Name
PESSARY, VAGINAL
Manufacturer (Section D)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
MDR Report Key12348276
Report Number3011109575-2021-00459
Device Sequence Number4181792
Product Code HHW
UDI-Device Identifier00036000496185
UDI-Public036000496185
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131198
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSIZE 1
Device Lot NumberNN005771A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2021
Initial Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR